# SDR DALA2022112107480

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 49,251 hours, 23,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 L2 EXIT DOOR LENS DAMAGED. CORRECTIVE ACTION: REINSTALLED COVER REF B757 AMM 33-51. (9693416)
